# SDR UIEA2017051500781

- Difficulty date: May 12, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 80,997 hours, 23,559 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766688B
- Part serial: Y0503
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MESSAGE FOR THE IDG OUT TEMP RT ENG. REMOVED AND REPLACED THE IDG IAW AMM 24-11-01. OPS CHECKED NORMAL.
